# SDR DALA2025102307773

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,693 hours, 10,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES WERE FOUND COMMON TO TH E FUSELAGE SKIN FROM FR 53 TO FR 55, STR 42R TO STR 51R COMMON T O THE 198GB AND 198HB WING TO BODY FAIRING.   REPAIRED PER ERA 629866-14. (1264277)
